# SDR FDEA201406271569

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N885FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41064
- Aircraft time: 11,078 hours, 1,648 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102212
- Part serial: 2011070679
- Condition: Inoperative
- Location: Temp Control
- Part time: 11,077 hours, 1,648 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT ON DESCENT HAD A FAINT HOT ELEC SMELL.  ON LANDING WE WERE UNABLE TO CONTROL THE COCKPIT TEMPERATURE IN AUTO OR MANUAL MODE.  R & R 3 WAY VLV & TESTED IAW AMM 21-27-70-4.  DURING MTSI COMPLIANCE FOUND VLV AT LOCATOR V21021 PARTIALLY OPENED.  R & R VLV IAW AMM 21-61-02-4.  CHECKS GOOD, ACFT OK TO CONTINUE.
